# SDR ASAA2022061038737

- Difficulty date: June 10, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 34,200 hours, 10,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT LWOER SILL WEB HAS CORROSION. (FOUND UPON REMOVAL OF CENTER SCUFFPLATE FOR REPAIR). GROUNDED - YES. REMOVED AND REPLACED OUT OF LIMITS SILL WEB IN AFT CARGO IAW B737-900 SRM 51-40-02-0G-0W 1.25" O .050" R .041" L 42" D .009".
